MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC EndoWrist; LARGE HEM-O-LOK CLIP APPLIER

INTUITIVE SURGICAL, INC EndoWrist; LARGE HEM-O-LOK CLIP APPLIER
Model Number 470230-12
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction

Brand Name
EndoWrist
Common Device Name
LARGE HEM-O-LOK CLIP APPLIER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50216722
Report Number2955842-2026-35296
Device Sequence Number21336784
Product Code NAY
UDI-Device Identifier00886874112380
UDI-Public(01)00886874112380(10)N10190312
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470230-12
Device Catalogue Number470230
Device Lot NumberN10190312 0141
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/16/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown